| Model Number |
9735669 |
| Medical Device Problem Codes |
Application Program Problem (2880); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: product id 9735762, version: 2.1.0.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that they were unable to load a patient disc onto the system.When trying to load the exam, the system would prompt with a "cannot insert series into database" error.The site was able to load other discs without issue.The site reburned the initial patient onto other discs with no change. there was no patient involvement.
Additional Manufacturer Narrative
H2/h6: the software analysis was completed.There was insufficient information to determine if the software contributed to the cause of the issue.Odes b01, c19, and d15 apply.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.